# SDR C2XA04BT004

- Difficulty date: January 12, 2004
- Submitted: January 15, 2004
- Operation: Air carrier
- Aircraft: N14920
- Make and model: Emb EMB-145LR
- Aircraft serial: 145380
- Aircraft time: 6,725 hours, 5,110 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CREW REPORTED, BURNING ODOR WHEN PACKS ARE ON.  MAINTENANCE INSPECTED AIRCRAFT AND RAN PACKS, NO ODOR DETECTED.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
